Semi-Infinite Cohomology and Hecke Algebras

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)83-141
Number of pages58
JournalAdvances in Mathematics
Volume159
Issue number1
DOIs
Publication statusPublished - 2001

Cite this

Semi-Infinite Cohomology and Hecke Algebras. / Sevastyanov, Alexey.

In: Advances in Mathematics, Vol. 159, No. 1, 2001, p. 83-141.

Research output: Contribution to journalArticle

@article{0602cc830f9743dba369931e00c02c8e,
title = "Semi-Infinite Cohomology and Hecke Algebras",
author = "Alexey Sevastyanov",
year = "2001",
doi = "10.1006/aima.2000.1974",
language = "English",
volume = "159",
pages = "83--141",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Semi-Infinite Cohomology and Hecke Algebras

AU - Sevastyanov, Alexey

PY - 2001

Y1 - 2001

U2 - 10.1006/aima.2000.1974

DO - 10.1006/aima.2000.1974

M3 - Article

VL - 159

SP - 83

EP - 141

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -